# SDR USAA2011080800010

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,412 hours, 36,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOP IN CENTER OF AIRCRAFT CABIN.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLIES, INCLUDING THE BATTERY PACKS, PER AMM 33-51-51.  OPS CHECK OK.
